# SDR 96ZZZM359

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Crank
- Part number: 200915248
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DIRECTIONAL CRANK AFT BUSHING SURFACE SHOWS SIGNS OF CORROSION.  TRANSFER TO W/O BT4300, GEN W/C TO INSTALL SERVICEABLE CRANK, NR 7021.
